Nov 26, 2006
Is the drug Dukoral, which is an oral vaccine for travellers diarrhea, safe for someone who is HIV poitive to take.
| Response from Dr. Young
As I understand it, Dukoral is a vaccination available in Canada to prevent both traveller's diarrhea (caused by certain strains of E coli) and cholera is safe to administer to persons with HIV infection. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Testing Negative After Sex With A Prostitute
- Blowjob From A Prostitute Risk Of Getting HIV
- Itchy Rash After Licking Anus Sign Of HIV AIDS
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Penis Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Vomiting After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.